# SDR ASAA2017070921337

- Difficulty date: July 9, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 35,391 hours, 10,823 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 178248
- Condition: Failed
- Location: Nr 1 Hf Antenna
- Part time: 10,351 hours, 2,997 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAN'T TRANSMIT OR RECEIVE ON NR 1 HF.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 HF COUPLER IAW AMM 23-11-61.
